# SDR VJ3R2013FA0000263

- Difficulty date: May 5, 2013
- Submitted: May 6, 2013
- Operation: General aviation
- Aircraft: N8173C
- Make and model: Beech F33A
- Aircraft serial: CE1541
- Aircraft time: 22,476 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 35380132103
- Condition: Failed
- Location: Zone 200
- Part time: 15,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LANDING LIGHT WOOD NOT TURN OFF WITH OUT TURNING OFF THE MASTER SWITCH.
